Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having loose bowels and bad headaches. Taking cymbalta. Suggest the medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
I've just retired early and have lost my insurance coverage for my cymbalta med. I was taking 60mgs per day. I am having trouble with loose bowels and bad headaches. It's been going for many days. I'm not fully covered by Medicare only Part A. WHAT CAN I DO.???

Posted Fri, 20 Sep 2013 in Digestion and Bowels
Answered by Dr. Jay Patel 3 hours later
Brief Answer:
PART-D coverage / help use help to get discount

Detailed Answer:

I am dr XXXXXXX and I will try my level best to address your concern.

Their are three ways to address your concern.

1) OPT in for paid medicare part -D
2) Ask you physician to have generic mediation.
3) If still want to use cymbalta.
Ask you pharmacy to use below mention discount code please give them as written below.
MEMBER ID: Member phone number
BIN: 0000

The above mention five lines will help you to receive discount upto 25%.

Thanks for the query, please feel free to contact me incase of further concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor